RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 256, Pages 252–266 (Mi tm465)  

This article is cited in 5 scientific papers (total in 6 papers)

Nondegenerate Saddle Points and the Absence of Mixing in Flows on Surfaces

A. V. Kochergin

M. V. Lomonosov Moscow State University, Faculty of Economics

Abstract: A detailed proof of the absence of mixing is presented for a special flow constructed by an arbitrary rotation of the circle and by a symmetric function with logarithmic singularities (i.e., a function for which the sums of the coefficients of logarithms for “right” and “left” singularities are equal).

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 256, 238–252

Bibliographic databases:

UDC: 517.9
Received in July 2006

Citation: A. V. Kochergin, “Nondegenerate Saddle Points and the Absence of Mixing in Flows on Surfaces”, Dynamical systems and optimization, Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov, Tr. Mat. Inst. Steklova, 256, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 252–266; Proc. Steklov Inst. Math., 256 (2007), 238–252

Citation in format AMSBIB
\Bibitem{Koc07}
\by A.~V.~Kochergin
\paper Nondegenerate Saddle Points and the Absence of Mixing in Flows on Surfaces
\inbook Dynamical systems and optimization
\bookinfo Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 256
\pages 252--266
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336903}
\zmath{https://zbmath.org/?q=an:1153.37303}
\elib{http://elibrary.ru/item.asp?id=9482618}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 256
\pages 238--252
\crossref{https://doi.org/10.1134/S0081543807010130}
\elib{http://elibrary.ru/item.asp?id=13560203}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248333083}


Linking options:
  • http://mi.mathnet.ru/eng/tm465
  • http://mi.mathnet.ru/eng/tm/v256/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ulcigrai C., “Weak mixing for logarithmic flows over interval exchange transformations”, J. Mod. Dyn., 3:1 (2009), 35–49  crossref  mathscinet  zmath  isi  elib  scopus
    2. Scheglov D., “Absence of mixing for smooth flows on genus two surfaces”, J. Mod. Dyn., 3:1 (2009), 13–34  crossref  mathscinet  zmath  isi  elib  scopus
    3. Ulcigrai C., “Absence of mixing in area-preserving flows on surfaces”, Ann. of Math. (2), 173:3 (2011), 1743–1778  crossref  mathscinet  zmath  isi  scopus
    4. Avila A., Forni G., Ulcigrai C., “Mixing for Time-Changes of Heisenberg Nilflows”, J. Differential Geom., 89:3 (2011), 369–410  crossref  mathscinet  zmath  isi  elib  scopus
    5. Knill O., Tangerman F., “Self-similarity and growth in Birkhoff sums for the golden rotation”, Nonlinearity, 24:11 (2011), 3115–3127  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:188
    Full text:48
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019